# SDR UPS01835786

- Difficulty date: May 2, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FLAMEOUT IN CRUISE FLT THEN RESTARTED.  ACCOMPLISHED TROUBLESHOOTING PROCEDURES:  VISUAL INSP, ROTATION OF FAN, INSPECTED MAGNETIC CHIP DETECTORS, SUMPED FUEL TANK AND INSPECTED NR 1 ENGINE FUEL FILTER, NO CONTAMINATES NOTED. REF AMM 71-00-00 AND AMM 73-10-02
